Document Detail


[Pseudotumor manifestation of metallosis in a hip prosthesis].
MedLine Citation:
PMID:  9476169     Owner:  NLM     Status:  MEDLINE    
Abstract/OtherAbstract:
A pseudo-tumour due to metallosis is described in association with an iso-elastic hip replacement. This is a relatively rare lesion which may be difficult to diagnose. Scintigraphy and radiography may be helpful in distinguishing the lesion from a primary or secondary neoplasm, but the presence of osteolysis adjacent to the prosthesis will suggest the true nature of the lesion.
Authors:
F Picard; E Montbarbon; Y Tourne; J M Leroy; D Saragaglia
Publication Detail:
Type:  Case Reports; English Abstract; Journal Article    
Journal Detail:
Title:  International orthopaedics     Volume:  21     ISSN:  0341-2695     ISO Abbreviation:  Int Orthop     Publication Date:  1997  
Date Detail:
Created Date:  1998-04-29     Completed Date:  1998-04-29     Revised Date:  2013-04-12    
Medline Journal Info:
Nlm Unique ID:  7705431     Medline TA:  Int Orthop     Country:  GERMANY    
Other Details:
Languages:  fre     Pagination:  352-4     Citation Subset:  IM    
Affiliation:
Service de Chirurgie Orthopédique et de Traumatologie du Sport, CHU de Grenoble, Hôpital Sud, Echirolles, France.
Vernacular Title:
Manifestation pseudo-tumorale d'une métallose sur prothèse de hanche--à propos d'un cas.
Export Citation:
APA/MLA Format     Download EndNote     Download BibTex
MeSH Terms
Descriptor/Qualifier:
Aged
Aged, 80 and over
Arthroplasty, Replacement, Hip
Bone Diseases / chemically induced*,  radiography,  radionuclide imaging
Female
Granuloma, Plasma Cell / chemically induced*,  radiography,  radionuclide imaging
Hip Joint / radiography,  radionuclide imaging
Hip Prosthesis / adverse effects*
Humans
Osteolysis / chemically induced
Prosthesis Failure

From MEDLINE®/PubMed®, a database of the U.S. National Library of Medicine


Previous Document:  Malignant fibrous histiocytoma arising from a calcifying enchondroma--a case report.
Next Document:  Ion channels in epilepsy.